# SDR GTIA040334

- Difficulty date: April 23, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D217A
- System (JASC): 7160 · Engine Air Intake System
- Part: Accoustic Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND ACCOUSTIC LINE DAMAGE AT 12 O'CLOCK POSITION ON NR 1 ENGINE REAR FAN CASE SECTION.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
